A new extension of q-Euler numbers and polynomials related to their interpolation functions

Ozden H., ŞİMŞEK Y.

APPLIED MATHEMATICS LETTERS, vol.21, no.9, pp.934-939, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 9
  • Publication Date: 2008
  • Doi Number: 10.1016/j.aml.2007.10.005
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.934-939
  • Keywords: p-adic Volkenborn integral, Twisted q-Euler numbers and polynomials, Zeta and l-functions
  • Akdeniz University Affiliated: Yes


In this work, by using a p-adic q-Volkenborn integral, we construct a new approach to generating functions of the (h, q)-Euler numbers and polynomials attached to a Dirichlet character x. By applying the Mellin transformation and a derivative operator to these functions, we define (h, q)-extensions of zeta functions and l-functions, which interpolate (h, q)-extensions of Euler numbers at negative integers. (c) 2007 Elsevier Ltd. All rights reserved.